# SDR XOR2008F00000

- Difficulty date: July 9, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N200EG
- Make and model: Beech B200
- Aircraft serial: BB1501
- Engine: Pwa PT6A42
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21576
- Condition: Smoke
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOTS DEVIATED FROM THE PILOT OPERATING PROCEDURES FOR TAXIING OF THE AC PROCEEDING A MLG BRAKE AND WHEEL TIRE CHANGE  THE AC RETURNED TO THE RAMP AREA WITH NO ABNORMAL INDICATIONS, OTHER THAN THE BRAKE/RUDDER PEDALS ACHIEVING EXCESSIVE TRAVEL TO THE FLIGHT DECK FLOOR.  UPON EXITING THE AC, THEY NOTED THAT THE MAIN WHEEL BRAKES HAD BEGAN TO OMIT SMOKE AND WERE OBVIOUSLY OVERHEATED FROM EXCESSIVE BRAKING.  ALL MLG BRAKES, WHEEL AND TIRES WERE REPLACED.  INCLUDING THE BRAKE SUPPLY LINE HYD HOSES.  THE MLG STRUTS WERE INSPECTED FOR ANY HEAT RELATED DAMAGE.  (K)
